# SDR KW7R20201116001

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: General aviation
- Filed by: Metal Innovations Inc, repair station KW7R756N
- Aircraft: N829KA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636530
- Aircraft time: 1,228 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED EVIDENCE OF POSSIBLE CRACK ON THE LEFT WING TOP SKIN.  INSPECTION REVEALED THE LEFT WING TOP SKIN CRACKED ALONG THE DOUBLE ROW OF RIVETS ALONG THE AFT SPAR AROUND WS 95.  THE CRACK IS APPROXIMATELY 5.5 INCHES LONG RUNNING SPAN WISE ALONG SPAR.  NO DAMAGE FOUND TO REAR SPAR.
